# SDR FDEA201202230676

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 140N261355
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR LOWER GATE FROM FWD TO AFT EDGE HAS CORROSION.  REPAIR IS CLASSIFIED AS MINOR REPAIR.
